# SDR USAA2015021300004

- Difficulty date: February 11, 2015
- Submitted: February 16, 2015
- Operation: Air carrier
- Aircraft: N702UW
- Make and model: Airbus A319-112
- Aircraft serial: 896
- Aircraft time: 44,697 hours, 25,704 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: D53112785200
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SY6 CHECK, CORROSION ON WEB AT AFT END OF R1 DOOR AT BL Y-1584 & FRAME 20.  R & R WEB IAW SRM 51-72-00.
